MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1157/13088182

Медицинская библиотека · Allergologia et immunopathologia · 2006

Erythema multiforme-like eruption due to carbamates and thiuram.

Leis-Dosil Vicente M, Campos-Domínguez Minia, Zamberk-Majlis Pamela E, Suárez-Fernández Ricardo M, Lázaro-Ochaita Pablo

Клинический случайСтатьяПеревод в очереди

Аннотация

Report of a case of erythema multiforme-like eruption due to the use of rubber gloves. After several complementary studies, including epicutaneous and skin prick tests, we concluded that the eruption was secondary to sensitization to carbamates and thiuram. The main differential diagnosis in this case was allergic contact dermatitis to latex in natural rubber gloves. This entity is less frequent than might be expected, because it is usually due to intermediate chemical compounds used in rubber manufacturing, such as vulcanization accelerators; among of these latter compounds are thiurams and carbamates. Erythema multiforme-like eruption is a rare manifestation of contact dermatitis. Several cases have been reported, most of which have been due to contact with plants, metals or topical non-steroidal anti-inflammatory drugs. Its mechanism is still unclear, but it seems to be a type IV hypersensitivity reaction.

Для цитирования: Leis-Dosil Vicente M, Campos-Domínguez Minia, Zamberk-Majlis Pamela E, Suárez-Fernández Ricardo M, Lázaro-Ochaita Pablo. Erythema multiforme-like eruption due to carbamates and thiuram.. Allergologia et immunopathologia. 2006. DOI: 10.1157/13088182.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.